PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 169--174 (1983)
ON GRAPHS WHOSE SPECTRAL SPREAD DOES NOT EXCEED 4
Miroslav M. Petrovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: In this paper all minimal graphs with the property of having the spectral spread greater than 4 are determined. In addition, all connected graphs whose spactral does not exceed 4 are described.
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts